Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Pokhozhaev Stanislav Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2014
1. V. A. Galaktionov, E. Mitidieri, S. I. Pohozaev, “Classification of global and blow-up sign-changing solutions of a semilinear heat equation in the subcritical Fujita range: second-order diffusion”, Adv. Nonlinear Stud., 14:1 (2014), 1–29  mathnet  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 5)
2. S. I. Pokhozhaev, “Smooth solutions of the Navier-Stokes equations”, Sb. Math., 205:2 (2014), 277–290  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
3. V. A. Galaktionov, E. L. Mitidieri, S. I. Pohozaev, Blow-up for higher-order parabolic, hyperbolic, dispersion and Schroedinger equations, Monographs and Research Notes in Mathematics, CRC Press, Boca Raton, FL, 2014 , 568 pp.  crossref  zmath  isi

   2013
4. O. V. Besov, S. V. Bochkarev, E. A. Volkov, V. A. Il'in, B. S. Kashin, V. V. Kozlov, S. V. Konyagin, N. N. Kudryavtsev, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, A. G. Sergeev, S. A. Telyakovskii, “His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)”, Russian Math. Surveys, 68:3 (2013), 591–594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
5. Teoriya funktsii i uravneniya matematicheskoi fiziki, Sbornik statei. K 90-letiyu so dnya rozhdeniya chlena-korrespondenta RAN Lva Dmitrievicha Kudryavtseva, Tr. MIAN, 283, ed. S. I. Pokhozhaev, A. G. Sergeev, MAIK, M., 2013 , 287 pp.  mathnet
6. S. I. Pokhozhaev, “Nonexistence of global solutions of nonlinear evolution equations”, Differ. Equ., 49:5 (2013), 599–606  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 7)
7. S. I. Pokhozhaev, “Critical nonlinearities in partial differential equations”, Russ. J. Math. Phys., 20:4 (2013), 476–491  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
8. V. A. Galaktionov, E. Mitidieri, S. Pohozaev, “Global Sign-changing Solutions of a Higher Order Semilinear Heat Equation in the Subcritical Fujita Range”, Advanced Nonlinear Studies, 12:3 (2012), 569–596  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 1)
9. S. I. Pohozaev, “Blow-up of Global Sign-Changing Solutions of a Nonlinear Heat Equation”, Dokl. Math., 85:2 (2012), 225–228  mathnet  crossref  mathscinet  zmath  isi  elib (cited: 1)  elib (cited: 1)  scopus
10. S. I. Pohozaev, “Blow-up of smooth solutions of the Korteweg–de Vries equation”, Nonlinear Analysis: Theory, Methods & Applications, 75:12 (2012), 4688–4698  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 3)  scopus (cited: 3)
11. S. I. Pokhozhaev, “On a class of initial-boundary value problems for equations of Korteweg–de Vries type”, Differ. Equ., 48:3 (2012), 372–378  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)
12. S. I. Pokhozhaev, “On the nonexistence of global solutions of the Cauchy problem for the Korteweg–de Vries equation”, Funct. Anal. Appl., 46:4 (2012), 279–286  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
13. V. Pikulin, S. Pohozaev, Equations in mathematical physics: a practical course, Modern Birkhäuser Classics, Birkhäuser, Basel, 2012 , 207 pp.  crossref

   2011
14. S. I. Pokhozhaev, “Ob otsutstvii globalnykh reshenii uravneniya Kortevega–de Friza”, Uravneniya v chastnykh proizvodnykh, SMFN, 39, RUDN, M., 2011, 141–150  mathnet (cited: 6)  mathscinet (cited: 6)  zmath; S. I. Pohozaev, “On the absence of global solutions of the Korteweg–de Vries equation”, Journal of Mathematical Sciences, 190:1 (2013), 147–156  crossref  mathscinet  zmath  scopus (cited: 4)
15. S. I. Pokhozhaev, “Weighted Identities for the Solutions of Generalized Korteweg–de Vries Equations”, Math. Notes, 89:3 (2011), 382–396  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
16. S. I. Pokhozhaev, “Riemann quasi-invariants”, Sb. Math., 202:6 (2011), 887–907  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
17. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Konkov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Aleksandrovich Kondratev. 2 iyulya 1935 g. – 11 marta 2010 g.”, Uravneniya v chastnykh proizvodnykh, SMFN, 39, RUDN, M., 2011, 5–10  mathnet  mathscinet; M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  crossref  mathscinet
18. S. I. Pokhozhaev, “Blow-up of sign-changing solutions of a quasilinear heat equation”, Differ. Equ., 47 (2011), 373–381  crossref  zmath  isi  elib  elib  scopus
19. S. I. Pokhozhaev, “On the nonexistence of global solutions for some initial–boundary value problems for the Korteweg–de Vries equation”, Differ. Equ., 47:4 (2011), 488–493  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 6)
20. S. I. Pohozaev, “On the dependence of the critical exponent of the nonlinear heat equation on the initial function”, Differ. Equ., 47:7 (2011), 955–962  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 1)
21. V. A. Galaktionov, E. Mitidieri, S. I. Pohozaev, “Variational approach to complicated similarity solutions of higher-order nonlinear PDEs. II”, Nonlinear Anal. Real World Appl., 12:4 (2011), 2435–2466  crossref  mathscinet (cited: 9)  zmath  isi (cited: 8)  elib (cited: 9)  scopus (cited: 9)
22. S. I. Pokhozhaev, “On the existence and nonexistence of solutions of some quasilinear hyperbolic equations”, Differential Equations, 47:12 (2011), 1754–1762  crossref  mathscinet  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2010
23. S. I. Pokhozhaev, “Concerning an Equation in the Theory of Combustion”, Math. Notes, 88:1 (2010), 48–56  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
24. S. I. Pokhozhaev, “On the Singular Solutions of the Korteweg–de Vries Equation”, Math. Notes, 88:5 (2010), 741–747  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
25. S. I. Pohozaev, “Blow-up of sign-changing solutions to quasilinear parabolic equations”, Proc. Steklov Inst. Math., 269 (2010), 208–217  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
26. S. I. Pohozaev, “On the blow-up of sign-changing solutions to semilinear parabolic equations”, Dokl. Math., 81:2 (2010), 185–187  crossref  mathscinet  zmath  isi  elib  elib  scopus
27. S. I. Pokhozhaev, “On stationary solutions of the Vlasov-Poisson equations”, Differ. Equ., 46:4 (2010), 530–537  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
28. S. I. Pohozaev, “On a class of singular solutions to the Korteweg-de Vries equation”, Dokl. Math., 82:3 (2010), 936–938  crossref  mathscinet  zmath  isi  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
29. S. I. Pokhozhaev, “O kriticheskikh nelineinostyakh v uravneniyakh s chastnymi proizvodnymi”, Trudy Shkoly-konferentsii «Matematika, informatika, ikh prilozheniya i rol v obrazovanii» (Moskva, 14–18 dekabrya 2009 g.), RUDN, M., 2010, 323–350


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017